• Angelica9207's Avatar

    Angelica9207 shared an experience

    Side Effects (Fatigue (tiredness)): 12.10.17- Mom began chemo 4 days ago. Shes been sleeping all day every day pretty much. A couple of days ago she had a bump burst on her leg. She said it was the tumor surfacing? I googled it and that seems pretty rare which didnt make me feel any better about my moms condition but still trying to stay positive. She is finally able to sleep in the bed for small period of time. Before she started chemo she was unable to lay flat on a bed due to her severe abdominal and lower back pain. She has been restricted to a recliner my dad bought her as an early Christmas gift. She was able to get a few hours laying down in the bed so hopefully that means the chemo is doing its job. My mom did say she doesnt think the pain meds are strong enough so I can never tell if its getting better or not...any who..she has zero appetite. Everything tastes like nickels. She was picking on grapes and her first actual "meal" was a tuna sandwich at 7pm at night. Should she force herself to eat more?

  • Angelica9207's Avatar

    Angelica9207 shared an experience

    Oh No

  • Angelica9207's Avatar

    Angelica9207 shared an experience

    Drug or Chemo Therapy (Chemotherapy): Mom started chemo today. She slept through most of it. The doc also gave her an immune system supplement to take daily. I asked the doctor recommendations on diet and he said lots of fruits and veggies...meats in moderation. Lots of eggs. He also said her prognosis is not good..which just confirmed what I had already researched and feared...but we fight on!

  • Angelica9207's Avatar

    Angelica9207 asked a questionCervical Cancer

    chemo

    7 answers
    • inez25's Avatar
      inez25

      My chemo was every three weeks. They gave me benadryl and anti nausea medicine prior to chemo and I had no problems other than being loopy from benadryl. Taking steroids three days after caused me to be hyper and have trouble sleeping, I was able to work the next three days. As the treatments have progressed I have begun losing hair but not completely. Also after five rounds I find the fatigue is becoming more of an issue and it takes longer to feel completely over the tiredness

      11 days ago
    • Ejourneys' Avatar
      Ejourneys

      I had 4 cycles of Adriamycin/Cytoxan, three weeks apart, followed by 12 cycles of Taxol, one week apart. The day after each A/C infusion I received a Neulasta shot to rebuild my white blood cells. My hair fell out 18 days after my first A/C infusion.

      I felt my weakest the day of my A/C infusions. What little nausea I had occurred on that day and the day after. Mainly I was hit with fatigue, especially after the steroids wore off. About five days after each infusion I was pretty much back up to snuff. My stomach felt a little wonky the day of my Taxol infusions and sometimes the day after, but otherwise my energy was good. However, the Taxol tanked my iron over time and gave me nosebleeds. I needed IV iron.

      Tell your mom's medical team about all side effects. I had others, like terrible heartburn with A/C, remedied with Rx strength Prilosec.

      11 days ago
    • Canuck's Avatar
      Canuck

      Angelica - I am so sorry you are going through this with your mom. She is fortunate to have you helping her. I agree with clinda's answer to your question as I also had the three week chemo regiment and felt the same. Of course, everyone can be different. I was loaded up with anti nausea drugs, steroids and whatever else before I got the chemo which did help until the 3rd or 4th day. Flu like systems for a few days and gradually you get stronger, then the cycle repeats itself. I did feel weaker after each session - that is why you blood is test prior before each treatment. I had low electrolites and magnesium, so coconut water (non sugar ones) and magnesium supplements helped some. Just go by what her oncologist says though what may help. I also found it was hard to eat anything, but could manage chicken broth, seranno ham with melon or anything spicy and pickled. Boost helped to keep you vitamins in you - some people hate it though. Be aware of any buffets or fast foods. The immune system is weak and you could land in the hospital with any kind of improper food handling. Make everyone that is sick away and wash, wash, wash hands so not to pass any germs to your mom. Hope this helps somewhat.

      8 days ago
  • Angelica9207's Avatar

    Angelica9207 started following

    Question: chemo

  • Angelica9207's Avatar

    Angelica9207 started following

    User: sarasmash